# SDR CA970930005

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Supercharger
- Part number: 126106
- Condition: Oil Leak
- Location: Return Line
- Component: Godfrey
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) TIME EXPIRED SUPERCHARGER WAS REPLACED WITH AN OVERHAULED UNIT AND THERE WAS NO INDICATION OF OIL LEAKS ON THE ENGINE GROUND TEST RUN UP. AFTER 3.3 HOURS OF FLIGHT TIME, THE FLIGHT CREW FOUND OIL INDICATOR FLOAT LEVEL LOW ON THE NEXT PRE-FLIGHT INSPECTION. THE ENGINE GEARBOX AND SUPERCHARGER WERE REPLACED WITH OVERHAULED UNITS
